Panadol Optizorb Tablets
Effective for Fever, headache, cold & flu symptoms, tension headache, migraine headaches, period pain, arthritis/osteoarthritis, muscular aches, backache, toothache
*Faster absorption compared with standard paracetamol tablets
Do not take more than the stated dose. For adults this is usually up to a maximum of 8 tablets/capsules (500 mg) in 24 hours. Do not take other medicines that also contain paracetamol, unless you discuss this with a health professional.
For Adults: Do not use for more than a few days at a time, except on medical advice.
For children ages 7-17: Do not use for more than 48 hours, except on medical advice. Do not exceed the stated dose.